MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8671
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a clearlink system extension set completely emptied.However, upon further clarification it was determined the user was not "inverting and tapping" the filter when priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: the actual device was not available; however, a photograph of the companion sample was provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition; and further testing be could not be performed.Therefore, the reported condition could not be verified by sample evaluation.However, the cause of the condition was determined to be a use error on behalf of the end user as it was reported they were not inverting and tapping the filter.The baxter sales representative assisted the customer and advised that per the label instructions it states: use aseptic technique.Attach female adapter (1) to fluid source.Fill, invert, and tap filter (2) to purge air during priming.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8967274
Report Number1416980-2019-04824
Device Sequence Number2521183
Product Code FPA
UDI-Device Identifier00085412046334
UDI-Public(01)00085412046334
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8671
Device Lot NumberR19B20029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1